# SDR IPXA2024081411252

- Difficulty date: July 31, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 34,597 hours, 22,725 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Angle
- Part number: SRM5360710111
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR ZONE 100, T-CHORD STA 1180-1240 LH SHOWS EXFOLIATED CORROSION. TOP OF HYDRAULIC BAY. INSTALLED T-CHORD IN STA 1180-1240 L/H  IAW SRM 51-40-02
